hi-my dad has been in the hospital for about
4 weeks now- he had a heart attack
and ended up with a stent and balloon. because he only has 1 funtioning kidney he's not
an easy case, the dye for angiograms is riskier for him then 2 kidney person- anyway the problem is
that he has to take prednisone for rheumatoid arthritis-he can't move without it- but now that he's moved to the rehab section and put him back on prednisone his anlkles and lower leggs are swollen with fluid- i think we should take him to the cardiologis
but the dr at rehab says it's from the prednisone-they are going to lower his dose. i know you can blow up from prednisone, but this is juist in his lower leggs. on hte phone the cardiologist says it's from the prednisone-he can't come into the rehab facility-should i insist
that my dad take an ambulette service to the cardiologist?
thanks for listening- i guess it's always something.
Mom to 19 year old daughter diagnosed 11/07.
asacol 2 3x daily-discontinued
colazal 3 3x daily/switched to 4 4x daily
proctofoam 3x daily/1-2xdaily
mesalamine enema 1x daily
canasa suppostiories 3x daily /switched to court supp 1-2x daily
culturelle probiotic 1 daily
hydrocortisone enema at bed time 6mp50
xifaxan antibiotic 400mg 2x day
Post Edited (PLEASE) : 3/30/2008 10:13:38 AM (GMT-6)